# SDR ASAA2018082982949

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 34,358 hours, 11,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001,  FOUND THE EMERGENCY LIGHTS DID NOT PASS A CAPACITY TEST,  OVERWING, AFT EXIT, EXTERNAL LEFT AND RIGHT,  LEFT AND RT OVERHEAD BIN ROWS 16 - 25, ENTRY OVERHEAD EXIT, AND L1 DOOR LIGHTS.  ACFT GROUNDED.   REMOVED & REPLACED THE BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED GOOD.
